Alert archive / Texas / Tornado Warnings in 2013
Tornado Warning 14, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at May 15, 2013, 8:58 PM CDT for Johnson County, Texas. It was in force for 47 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2013, 8:58 PM CDT (01:58 UTC)
- Expired
- May 15, 2013, 9:45 PM CDT
- In force
- 47 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Johnson County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 28 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 9:21 PM CDT | TSTM WND GST 80 | Cleburne, TX | AT THE CLEBURNE HOSPITAL |
| May 15, 9:30 PM CDT | TORNADO 0 | Cleburne, TX | PRELIMINARY RATING OF EF-3 WITH MAX WINDS ESTIMATED AT 140 MPH. MAX WIDTH ESTIMATED AT 0.6 MILES. MOST SIGNIFICANT DAMAGE JUST SOUTHEAST OF LAKE PAT CLEBURNE. |
| May 15, 9:42 PM CDT | TORNADO | 6 Ese Cleburne, TX | BRIEF TORNADO TOUCHDOWN WITH MINOR DAMAGE. PRELIMINARY RATING EF-0 WITH ESTIMATED MAX WIND SPEED OF 85 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 15, 6:01 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 2.0 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1604 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 843 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 244 m²/s²
- 0-3 km storm-relative helicity
- 436 m²/s²
- Significant tornado parameter
- 3.0
- Supercell composite
- 20.6
The text
As transmitted, in the capitals the NWS used until 2016.
180
WFUS54 KFWD 160158
TORFWD
TXC251-160245-
/O.NEW.KFWD.TO.W.0014.130516T0158Z-130516T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
858 PM CDT WED MAY 15 2013
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN JOHNSON COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 945 PM CDT
* AT 857 PM CDT...A SEVERE THUNDERSTORM WITH A HISTORY OF
PRODUCING TORNADOES WAS 7 MILES SOUTHWEST OF CLEBURNE...MOVING
SOUTHEAST AT 15 MPH. THIS IS THE SAME STORM THAT REPORTEDLY CAUSED
SERIOUS INJURIES FROM A LIKELY TORNADO IN HOOD COUNTY. THIS IS AN
EXTREMELY DANGEROUS STORM...IF YOU ARE IN ITS PATH...TAKE COVER
IMMEDIATELY!
* THE TORNADO WILL BE NEAR...
KEENE AROUND 910 PM CDT...
RIO VISTA AROUND 920 PM CDT...
GRANDVIEW AROUND 945 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH THIS STORM.
A LARGE...EXTREMELY DANGEROUS...AND POTENTIALLY DEADLY TORNADO HAS
BEEN CONFIRMED. TO PROTECT YOUR LIFE...TAKE COVER NOW! MOVE
UNDERGROUND OR TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3245 9724 3226 9711 3225 9713 3219 9746
3226 9755 3238 9760
TIME...MOT...LOC 0157Z 300DEG 15KT 3228 9748
$$
CAVANAUGH2 follow-up statements
981
WWUS54 KFWD 160208
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
908 PM CDT WED MAY 15 2013
TXC251-160245-
/O.CON.KFWD.TO.W.0014.000000T0000Z-130516T0245Z/
JOHNSON TX-
908 PM CDT WED MAY 15 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR SOUTHERN
JOHNSON COUNTY...
AT 906 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING
TORNADOES. THIS TORNADO WAS LOCATED 6 MILES NORTHWEST OF RIO
VISTA...MOVING SOUTHEAST AT 15 MPH. DOPPLER RADAR HAS A STRONG
INDICATION OF A STRONG TORNADO WITH THIS STORM. RIO VISTA IS IN THE
DIRECT PATH OF THIS TORNADO. THIS IS THE SAME STORM THAT CAUSED
SERIOUS INJURIES FROM A LIKELY TORNADO IN HOOD COUNTY. IF YOU ARE
IN ITS PATH...TAKE COVER IMMEDIATELY!
THE TORNADO WILL BE NEAR...
RIO VISTA AROUND 925 PM CDT...
GRANDVIEW AROUND 945 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO PROTECT YOUR LIFE...TAKE COVER NOW! MOVE UNDERGROUND OR TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3234 9751 3235 9717 3226 9711 3225 9713
3225 9716 3223 9722 3219 9746 3224 9753
TIME...MOT...LOC 0206Z 300DEG 15KT 3228 9745
$$
CAVANAUGH995
WWUS54 KFWD 160220
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
920 PM CDT WED MAY 15 2013
TXC251-160245-
/O.CON.KFWD.TO.W.0014.000000T0000Z-130516T0245Z/
JOHNSON TX-
920 PM CDT WED MAY 15 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR SOUTHERN
JOHNSON COUNTY...
AT 919 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A TORNADO.
THIS TORNADO WAS LOCATED 5 MILES NORTHWEST OF RIO VISTA...MOVING
NORTHEAST AT 20 MPH. SPOTTERS WERE REPORTING A MILE WIDE TORNADO IN
BETWEEN CLEBURNE AND RIO VISTA. THIS IS AN INCREDIBLY DANGEROUS
TORNADO...IF YOU ARE IN ITS PATH TAKE COVER IMMEDIATELY TO PROTECT
YOUR LIFE!
THE TORNADO WILL BE NEAR...
GRANDVIEW AROUND 945 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A LARGE...EXTREMELY DANGEROUS...AND POTENTIALLY DEADLY TORNADO HAS
BEEN CONFIRMED. TO PROTECT YOUR LIFE...TAKE COVER NOW! MOVE
UNDERGROUND OR TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3234 9751 3235 9717 3226 9711 3225 9713
3225 9716 3223 9722 3219 9746 3224 9753
TIME...MOT...LOC 0219Z 243DEG 15KT 3231 9739
$$
CAVANAUGHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 15, 6:48 PM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, May 15, 6:48 PM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 648 PM CDT WED MAY 15 2013 .UPDATE... THE FORECASTS HAVE BEEN UPDATED TO INCLUDE TORNADO WATCH 161 FOR THE WESTERN HALF OF NORTH TEXAS. AT 630 PM...SEVERAL SUPERCELL THUNDERSTORMS EXTENDED NORTH TO SOUTH FROM BOWIE TO NORTH OF GOLDTHWAITE. THERE HAVE BEEN MULTIPLE REPORTS OF BASEBALL OR GREATER SIZED HAIL WITH THESE STORMS. ACTIVITY IS APPROACHING THE I-35 CORRIDOR INCLUDING THE DALLAS-FORT WORTH METROPLEX FROM THE WEST. LARGE HAIL...DAMAGING WINDS AND TORNADOES WILL ALL BE POSSIBLE WITH THESE STORMS. PLEASE STAY TUNED TO THE LATEST WATCH AND WARNING INFORMATION FOR THE LATEST UPDATES IN YOUR AREA. 30 && .AVIATION... THE CYCLONIC CIRCULATION OF THE UPPER LOW OVER OKLAHOMA IS DRIVING STORM MOTION ACROSS NORTH TEXAS TODAY. ACTIVITY OVER EASTERN COUNTIES WILL LIKELY MOVE NORTHEAST AWAY FROM TAF SITES. WILL NEED TO KEEP AN EYE ON DEVELOPMENT WEST AND NORTHWEST OF THE AREA WHERE GOOD INSTABILITY RESIDES. THE CURRENT THINKING IS THAT STORMS SHOULD INCREASE OVER THE NEXT FEW HOURS WEST OF I-35 AS A SUBTLE DISTURBANCE ROTATES AROUND THE SOUTHWEST QUADRANT OF THE UPPER LOW...AND THIS ACTIVITY WOULD PROPAGATE EAST TOWARDS THE METROPLEX. DEVELOPMENT REMAINED ISOLATED MOST OF THE AFTERNOON...BUT THE LATEST TRENDS AND BLEND OF HI-RESOLUTION GUIDANCE INDICATES THAT MORE WIDESPREAD CONVECTION CAN BE EXPECTED...WHICH WOULD BE NEAR THE METRO AREA TERMINALS 01-02Z. WILL THEREFORE MAINTAIN THE VCTS BEGINNING IN THAT TIME FRAME. MAY NEED TO STICK WITH A TEMPO GROUP 02-05Z...THOUGH LATE ADJUSTMENTS MAY BE MADE DEPENDING ON RADAR TRENDS. FOR WACO...TIMING WILL BE SIMILAR DUE TO EXPECTED DEVELOPMENT OVER WESTERN PORTIONS OF CENTRAL TEXAS DURING THE NEXT FEW HOURS. THIS ACTIVITY WOULD MOVE EAST TOWARDS THE WACO AREA...WHICH ALLOWING FOR AT LEAST A VCTS DURING THE 02-05Z TIME FRAME. ACTIVITY WILL MOVE EAST OF THE AREA LATE TONIGHT AROUND 06Z. OTHERWISE CIGS SHOULD REMAIN PREDOMINATELY MVFR THROUGH MIDDAY TOMORROW. BRIEF IFR CONDITIONS CAN ALSO BE EXPECTED IN THUNDERSTORMS. 30 && .PREV DISCUSSION... /ISSUED 342 PM CDT WED MAY 15 2013/ THUNDERSTORMS HAVE DEVELOPED ACROSS SOUTHERN OKLAHOMA AND ADJACENT PORTIONS OF NORTH TEXAS ON THE SOUTHEAST SIDE OF AN UPPER LOW. SOME OF THE ACTIVITY ON OUR SIDE OF THE RED RIVER MAY POSE A HAIL THREAT THE REMAINDER OF THE AFTERNOON. IN SUNNY AREAS FROM SAN ANGELO TO ABILENE TO WICHITA FALLS... TEMPERATURES HAVE CLIMBED WELL INTO THE 80S. A DRYLINE IS WELL WEST...MAINTAINING 60+ DEW POINTS ACROSS THIS AREA. WHATEVER MINIMAL CAP REMAINS THERE WILL LIKELY ERODE WITH ADDITIONAL SURFACE HEATING AND LARGE-SCALE LIFT...RESULTING IN CONVECTIVE INITIATION WELL AHEAD OF THE DRYLINE. WITH CONSIDERABLE INSTABILITY...CYCLONIC SHEAR...AND STRONG LAPSE RATES ALOFT... THE STORM MODE WILL FAVOR RAPIDLY DEVELOPING SUPERCELLS PRODUCING LARGE HAIL. SURFACE CYCLOGENESIS IS BEING INDUCED IN THE WAKE OF THE EXITING UPPER LOW ACROSS THE HIGH PLAINS OF WEST TEXAS. AS THE CONVECTION DEVELOPS LATE THIS AFTERNOON...THE SURFACE WINDS SHOULD BEGIN BACKING IN RESPONSE TO THE SURFACE LOW AND ANY RESULTING DRYLINE BULGE. THE INCREASING EASTERLY COMPONENT IN THE SURFACE WINDS WILL ENHANCE THE CYCLONIC SHEAR...PARTICULARLY IN THE LOW-LEVELS...ENHANCING THE TORNADO THREAT WITH ANY ISOLATED SUPERCELLS. THIS ACTIVITY MAY IMPACT WESTERN ZONES BEFORE SUNSET. THE ONGOING CONVECTION IS RACING TO THE NORTHEAST. BUT AS THE UPPER LOW CONTINUES TO DRIFT NORTHEASTWARD ACROSS OKLAHOMA...THE FLOW ALOFT ABOVE WESTERN ZONES WILL VEER MARKEDLY. THIS WILL FURTHER ENHANCE THE DIRECTIONAL SHEAR ASSOCIATED WITH THE CYCLONE... AND INCREASE THE POTENTIAL FOR NEW DEVELOPMENT TO MOVE SOUTHEAST INTO NORTH TEXAS THIS EVENING. THE FLOW MIGHT SUGGEST THE STORMS WOULD THEN SWING NORTHEASTWARD INTO NORTHEAST TEXAS OVERNIGHT. BUT IF THE CONVECTION CAN CONGEAL INTO AN MCS IN OUR NORTHWESTERN ZONES AND GENERATE A WELL DEFINED COLD POOL...IT WOULD LIKELY CONTINUE SURGING SOUTHEASTWARD DEEP INTO THE CWA TONIGHT...FED BY A SOUTHERLY LLJ OF 30-40KTS. ALTHOUGH A TORNADO THREAT MAY PERSIST INTO THE EVENING HOURS...SUCH A CONVECTIVE COMPLEX WOULD LIKELY TRANSITION INTO A SIGNIFICANT WIND EVENT. THE SEVERE THUNDERSTORM WATCH THROUGH MIDNIGHT WILL COVER BOTH THE HAIL THREAT EARLY AND THE DAMAGING WIND THREAT LATER THIS EVENING. THE MAIN TIME FRAME FOR IMPACTS IN THE DALLAS/FORT WORTH METROPLEX WILL BE 9 PM TO 2 AM CDT. THE CONVECTION WILL COME TO AN END ON THURSDAY AS THE LOW EXITS THE REGION. MID AND UPPER RIDGING WILL PASS THROUGH ON FRIDAY... PROVIDING A BRIEF RESPITE BEFORE THE NEXT TROUGH APPROACHES ON SATURDAY. A DRYLINE MAY DEVELOP IN WEST TEXAS...ANY CONVECTION ALONG WHICH MAY REACH OUR WESTERN ZONES. EXTENDED GUIDANCE IS DIVERGING ON THE EVOLUTION OF THE UPPER TROUGH NEXT WEEK. WILL CONTINUE TO KEEP THE ASSOCIATED SURFACE FRONT FROM ENTERING THE CWA...BUT MAINTAIN SOME LOW-END RAIN CHANCES. 25 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 66 83 70 89 71 / 60 20 10 5 10 WACO, TX 68 85 71 90 72 / 40 10 10 10 5 PARIS, TX 63 76 66 82 68 / 70 30 10 10 10 DENTON, TX 66 83 69 89 70 / 70 20 10 5 10 MCKINNEY, TX 66 80 68 86 69 / 70 30 10 10 10 DALLAS, TX 67 83 70 89 72 / 60 20 10 5 10 TERRELL, TX 65 80 68 86 70 / 60 20 10 10 10 CORSICANA, TX 65 82 69 87 70 / 40 20 10 5 5 TEMPLE, TX 67 86 70 89 71 / 30 10 10 10 0 MINERAL WELLS, TX 66 86 67 94 69 / 60 20 10 5 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 15, 3:57 PM CDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 357 PM CDT WED MAY 15 2013 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-161115- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 357 PM CDT WED MAY 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL TEXAS THROUGH TONIGHT. SOME OF THE STORMS WILL BE SEVERE PRODUCING LARGE HAIL AND DAMAGING DOWNBURST WINDS. A FEW TORNADOES ARE POSSIBLE...ESPECIALLY WEST OF THE I-35 CORRIDOR. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORM CHANCES WILL LINGER THURSDAY MORNING ACROSS MUCH OF NORTH AND CENTRAL TEXAS AND WILL EXIT THE REGION TO THE NORTHEAST THURSDAY AFTERNOON. A SLIGHT CHANCE OF THUNDERSTORMS WILL RETURN WEST OF A LAMPASAS TO BOWIE LINE SATURDAY AFTERNOON AND EVENING. SOME STORMS MAY BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS. THERE WILL ALSO BE A SLIGHT CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS LATE SUNDAY AND AGAIN MONDAY NIGHT THROUGH TUESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY NORTHWEST OF A GOLDTHWAITE... FORT WORTH...SHERMAN LINE THROUGH THIS EVENING. SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE REST OF NORTH TEXAS LATE EVENING INTO THE OVERNIGHT HOURS.
In the hours before
Local storm report, May 15, 7:57 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
757 PM CDT WED MAY 15 2013
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 PM HAIL GRANBURY 32.45N 97.80W
05/15/2013 E2.75 INCH HOOD TX TRAINED SPOTTER
60 MPH WIND ALSO REPORTED. PIRATE DRIVE IN GRANBURYLocal storm report, May 15, 8:08 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
808 PM CDT WED MAY 15 2013
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM TORNADO 6 SE GRANBURY 32.39N 97.73W
05/15/2013 HOOD TX BROADCAST MEDIA
TORNADO IN PECAN PLANTATIONLocal storm report, May 15, 8:16 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
816 PM CDT WED MAY 15 2013
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL 9 S HAMILTON 31.57N 98.12W
05/15/2013 E1.75 INCH HAMILTON TX TRAINED SPOTTERLocal storm report, May 15, 8:24 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
824 PM CDT WED MAY 15 2013
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM HAIL 1 SSE SHIVE 31.61N 98.22W
05/15/2013 E2.75 INCH HAMILTON TX TRAINED SPOTTERLocal storm report, May 15, 8:50 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
850 PM CDT WED MAY 15 2013
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 PM TSTM WND GST 2 SSE GRAPEVINE 32.90N 97.07W
05/15/2013 M59 MPH TARRANT TX ASOS
DFW ASOSLocal storm report, May 15, 8:57 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
857 PM CDT WED MAY 15 2013
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 PM HAIL CLEBURNE 32.35N 97.40W
05/15/2013 E1.75 INCH JOHNSON TX EMERGENCY MNGR
2100 BLOCK OF PEBBLECREEKThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 7:08 PM CDT | Severe Thunderstorm Warning | FWD | Parker | 52 min |
| May 15, 7:13 PM CDT | Tornado Warning | FWD | Parker | 47 min |
| May 15, 7:13 PM CDT | Tornado Warning | FWD | Montague, Wise | 62 min |
| May 15, 7:24 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Parker, Wise | 51 min |
| May 15, 7:40 PM CDT | Tornado Warning | FWD | Hood | 50 min |
| May 15, 7:41 PM CDT | Flash Flood Warning | FWD | Parker | 2 hr |
| May 15, 7:44 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 61 min |
| May 15, 7:56 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 64 min |
| May 15, 7:58 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson | 62 min |
| May 15, 7:59 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton | 61 min |
| May 15, 8:01 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 44 min |
| May 15, 8:05 PM CDT | Tornado Warning | FWD | Johnson, Parker, Tarrant | 40 min |
| May 15, 8:08 PM CDT | Tornado Warning | FWD | Hood, Johnson | 52 min |
| May 15, 8:13 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 62 min |
| May 15, 8:22 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 38 min |
| May 15, 8:27 PM CDT | Tornado Warning | FWD | Coryell, Hamilton | 48 min |
| May 15, 8:32 PM CDT | Tornado Warning | FWD | Dallas, Tarrant | 43 min |
| May 15, 8:36 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Parker, Tarrant, Wise | 54 min |
| May 15, 8:45 PM CDT | Severe Thunderstorm Warning | FWD | Montague, Wise | 45 min |
| May 15, 8:54 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 66 min |
| May 15, 9:01 PM CDT | Tornado Warning | FWD | Coryell, Hamilton | 44 min |
| May 15, 9:02 PM CDT | Severe Thunderstorm Warning | FWD | Johnson | 58 min |
| May 15, 9:05 PM CDT | Special Weather Statement | FWD | Comanche | 25 min |
| May 15, 9:13 PM CDT | Severe Thunderstorm Warning | FWD | Dallas | 62 min |
| May 15, 9:23 PM CDT | Tornado Warning | FWD | Johnson | 22 min |
| May 15, 9:30 PM CDT | Tornado Warning | FWD | Dallas | 45 min |
| May 15, 9:38 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 67 min |
| May 15, 9:44 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton | 61 min |
| May 15, 9:45 PM CDT | Tornado Warning | FWD | Ellis, Hill, Johnson | 45 min |
| May 15, 9:52 PM CDT | Special Weather Statement | FWD | Collin | 23 min |
| May 15, 9:58 PM CDT | Areal Flood Advisory | FWD | Collin, Denton, Wise | 3 hr |
| May 15, 10:01 PM CDT | Areal Flood Advisory | FWD | Johnson | 3 hr |
| May 15, 10:01 PM CDT | Severe Thunderstorm Warning | FWD | Johnson | 59 min |
| May 15, 10:07 PM CDT | Special Weather Statement | FWD | Hood | 23 min |
| May 15, 10:09 PM CDT | Special Weather Statement | FWD | Wise | 36 min |
| May 15, 10:22 PM CDT | Flash Flood Warning | FWD | Johnson | 113 min |
| May 15, 10:25 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant, Wise | 35 min |
| May 15, 10:28 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Hamilton, Mills | 62 min |
| May 15, 10:38 PM CDT | Special Weather Statement | FWD | Somervell | 37 min |
| May 15, 10:41 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 64 min |
| May 15, 10:43 PM CDT | Special Weather Statement | FWD | Tarrant | 32 min |
| May 15, 10:50 PM CDT | Areal Flood Advisory | FWD | Dallas, Rockwall | 115 min |
| May 15, 10:54 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Johnson | 66 min |
| May 15, 10:55 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 50 min |
| May 15, 11:02 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Lampasas | 58 min |
| May 15, 11:11 PM CDT | River Flood Warning | FWD | Dallas | 15 hr |
| May 15, 11:42 PM CDT | Special Weather Statement | FWD | McLennan | 33 min |
| May 15, 11:46 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Navarro | 44 min |
| May 16, 12:08 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Henderson, Kaufman, Navarro | 52 min |
| May 16, 12:13 AM CDT | Tornado Warning | FWD | Ellis, Kaufman, Navarro | 32 min |
| May 16, 12:26 AM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 49 min |
| May 16, 12:40 AM CDT | Special Weather Statement | FWD | Freestone, Navarro | 35 min |
| May 16, 12:56 AM CDT | Special Weather Statement | FWD | Bell | 34 min |
| May 16, 1:03 AM CDT | Areal Flood Advisory | FWD | Dallas | 3 hr |
| May 16, 1:11 AM CDT | Special Weather Statement | FWD | Bell | 64 min |
| May 16, 2:44 AM CDT | Special Weather Statement | FWD | Milam | 31 min |
| May 16, 3:20 AM CDT | Special Weather Statement | FWD | Milam | 25 min |
| May 16, 3:48 AM CDT | Special Weather Statement | FWD | Robertson | 27 min |
| May 16, 7:00 AM CDT | Special Weather Statement | FWD | Collin | 30 min |
| May 16, 7:13 AM CDT | Special Weather Statement | FWD | Collin | 32 min |
| May 16, 7:52 AM CDT | Special Weather Statement | FWD | Fannin | 23 min |
| May 16, 8:04 AM CDT | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 56 min |
| May 16, 8:22 AM CDT | Special Weather Statement | FWD | Grayson | 23 min |
| May 16, 9:10 AM CDT | Areal Flood Advisory | FWD | Fannin | 3 hr |
| May 16, 10:58 AM CDT | Special Weather Statement | FWD | Fannin | 32 min |
| May 16, 11:04 AM CDT | Areal Flood Advisory | FWD | Delta, Hopkins, Lamar | 116 min |
Nearby
Tornado Warnings in Texas, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.